# SDR F3LA2022100300123

- Difficulty date: August 14, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT RH PAX DOOR CUT OUT LOWER STRUCTURE HAS CORROSION ON SEVERAL PLACES. CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-29-283-001
CORRECTIVE ACTION: REMOVED AND REPLACED DOOR SILL AND SHAPE IAW 51-42-11
